Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stopped TRT, reduced beta blockers, feel lightheaded, tired, have feeling of cough. Cause of symptoms?

I have recently stopped TRT and have reduced my beta blocker by half. I feel lightheaded, feel like I want to cough (dry) and very tired. I stopped trt 2 weeks ago and pressure dropped due to thinning blood. The TRT made me polycythemia . What is causing my symptoms? Also I have anxiety attacks and they have become more frequent recently.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing in to Healthcare Magic!
You have complex problems and you must carry out any modification under the supervision of a qualified physician only.
Because you have high potential of developing serious complications.
you may be having respiratory symptoms due to beta blocker induced bronchospasm and because you had a fall in BP so the medicine needs to be adjusted/stopped but it must be judged by a physician.
You should get a fresh thyroid function test and a clinical examination to decide on the TRT.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor